Skip to Content

Can meloxicam cause high blood pressure and headache and nausea and shortness of breath?

Question is Closed
Report Favorite

Answers (1)

14 May 2013

Yes - all your symptoms are side effects. Shortness of breath and nausea are possibly serious. Stop taking meloxicam and speak with your doctor.
For more information on the side effects of Meloxicam see: http://www.drugs.com/sfx/meloxicam-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What can my primary care doctor prescribe me for servere anxiety and panic attacks?

i am going numb head to toe sometimes, heart rate is very high all the time, i get really sweaty, high blood pressure, shortness of breath, hands get ...

2 answers 6 Oct 2009

Hydrochlorothiazide/Triamterene for 2 months, get dizzy when getting up, tired, headaches & nausea?

... for the first two weeks I had no symptoms, now I keep getting dizzy spells, especially when getting up and sitting down, no energy, weird ...

3 answers 6 Jun 2012

High Blood Pressure - Metoprolol Tartrate ... side effects ??

Was taking 50mg metroprolol tartate (1) nightly, cut it in 1/2 now. Side effects are Always tired, swelling of feet/legs (maybe other ...

1 answer 30 Aug 2013

I was taking citalopram 20 mg. and buproprion hcl XL 150 mg. was added( from June to August.)?

My Dr increased the bupropion to 300mg. on Sept. 1 and tapered down to no citalopram. I've been having headaches, nausea, and dizziness for a ...

3 answers 17 Sep 2015

Can welbutrin lower blood pressure?

I am 38 and I have had high blood pressure all my life. It ranges from 150/94 to 183/118. I've been on welbutrin for about 2 weeks and now my BP ...

1 answer 17 Mar 2016